# SDR 2015FA0000424

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: General aviation
- Aircraft: N751KS
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844153
- Aircraft time: 342 hours
- Engine: Lyc IO360C1C6
- Engine time: 342 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 638876
- Condition: Damaged
- Location: Air Filter
- Part time: 342 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAPER INDUCTION AIR FILTER, PN 638876 WAS FOUND TO HAVE INNER SCREEN MESH DISTORTED, LOOSE AND PULLING AWAY FROM INSIDE OF FILTER ASSEMBLY.  IF ALLOWED TO CONTINUE, THIS SCREEN MATERIAL COULD BE INGESTED BY THE ENGINE INDUCTION AIR SYSTEM.
